Asymptotics of twisted Alexander polynomials and hyperbolic volume

Joan Porti Pique, Michael Heusener, Jérôme Dubois, Léo Bénard

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)
1 Downloads (Pure)


For a hyperbolic knot and a natural number n, we consider the Alexander polynomial twisted by the n-th symmetric power of a lift of the holonomy. We establish the asymptotic behavior of these twisted Alexander polynomials evaluated at unit complex numbers, yielding the volume of the knot exterior. More generally, we prove the asymptotic behavior for cusped hyperbolic manifolds of finite volume. The proof relies on results of Müller, and Menal-Ferrer and the last author. Using the uniformity of the convergence, we also deduce a similar asymptotic result for the Mahler measures of those polynomials.
Original languageEnglish
Pages (from-to)1155-1207
JournalIndiana University Mathematics Journal
Issue number3
Publication statusPublished - 2022


Dive into the research topics of 'Asymptotics of twisted Alexander polynomials and hyperbolic volume'. Together they form a unique fingerprint.

Cite this